# SDR CALA2025042104043

- Difficulty date: April 12, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 175A12057
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HINGE RIB AT RUDDER STATION 56 .48 (17SA1204) IS CRACKED.   REPAIRED VERTICAL STAB T/E HINGE RIB IAW HAECO REO-G25412 STAGE 3 AND UNITED ECRA SFR DATA ENTERED. REPAIRED VERTICAL STAB T/E HINGE RIB IAW HAECO REO-G25412 STAGE 3 AND UNITED ECRA 5530-02021.
